arayof

203d

I take vraylar and it seems to make me fidget. anyone else have this problem?

Benzatropine

Cariprazine

View all
  • Buttquack

    202d

    I had this problem!! It’s called akathisia. My dr put me on vistaril to counter the effects and eventually it went away

    • arayof

      202d

      thank you. I will ask my doctor about it next visit.

  • actuallycap

    197d

    I had a simular problem but they said it was TD (tardive disconesiea or something sounding like that) My doctor originally put me on meds for it but the side effects were hard to deal with so I went off that and went on 1000mg of magnesium instead and it's basically totally gone

    • cupcake123

      166d

      just magnesium vitamins? Im having the restless legs and that would be great for me to try if so

  • klazikel

    166d

    I have the fidgety-ness and I take benztropine at night to calm it so I can get to sleep. I bounce my knees when I sit, I never did that before vraylar. That's my only side effect though so I'm loving it! I'm the most stable I've ever been.

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.